# SDR 5APR577Y2

- Difficulty date: May 15, 2008
- Submitted: May 22, 2008
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N729AF
- Make and model: Pilats PC1247
- Aircraft serial: 729
- Aircraft time: 1,566 hours, 1,373 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,566 hours, 1,373 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244755
- Condition: Broken
- Location: Lt Mlg
- Part time: 1,566 hours, 1,373 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION THE LEFT MAIN WHEEL WAS REMOVED TO REPACK THE BEARINGS AND THE TWO OUTBOARD BRAKE DISCS ON THE LEFT BRAKE WERE FOUND TO BE BROKEN.  REMOVED AND REPLACED BRAKE ASSEMBLY.
